# SDR HEEA076247

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,316 hours
- Engine: Allsn 250B*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Part number: 23064570
- Part serial: 617
- Condition: Chafed
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUMBLING NOISE AROUND 30 PERCENT N1 DURING START. SENT TO STANDARD AERO FOR EXCHANGE.
